# SDR QXEA202001270004

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 43,366 hours, 45,782 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR NR 2 BEAM WAS CRACKED BETWEEN FASTENERS. THE BEAM WAS REPLACED IAW SRM 51-40-07, 51-42-05, 51-42-45, AND 51-40-15.
